# SDR C2XA04BT043

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DURING PREFLIGHT INSPECTION, EMERGENCY EXIT LIGHT BY PASSENGER DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECKED GOOD IAW EMB145 MM 33-50-00.
